Bernoulli

Table of contents, Bernoulli Journal, vol. 6, no. 5 (2000)

Full-text: Open access

Abstract

Table of contents, Bernoulli Journal, vol. 6, no. 5 (2000)

Inhomogeneous Markov point processes by transformation; Authors: Eva B. Vedel Jensen, Linda Stougaard Nielsen

Time-invariance estimating equations; Authors: A.J. Baddeley

Bootstrap relative errors and sub-exponential distributions; Authors: Andrew T.A. Wood

Distribution and dependence-function estimation for bivariate extreme-value distributions; Authors: Peter Hall, Nader Tajvidi

The multiple change-points problem for the spectral distribution; Authors: Marc Lavielle, Carenne Ludeña

On local times of a symmetric stable process as a doubly indexed process; Authors: Nathalie Eisenbaum

Approximation and support theorem for a wave equation in two space dimensions; Authors: Annie Millet, Marta Sanz-Solé

Z-theorems: limits of stochastic equations; Authors: Vladimir V. Anisimov, Georg CH. Pflug

Krein condition in probabilistic moment problems; Authors: Jordan Stoyanov

Article information

Source
Bernoulli, Volume 6, Number 5 (2000).

Dates
First available in Project Euclid: 6 April 2004

Permanent link to this document
https://projecteuclid.org/euclid.bj/1081282686